# SDR SWAA2025041424272

- Difficulty date: April 13, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 77,679 hours, 46,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT R/H FLOOR TO SIDEWALL ANGLE CORRODED AROUND FASTENER HOLES FROM STATION 500 TO 500A<[01] CORROSION IS OUT OF LIMITS DUE TO PROXIMITY TO A FASTENER HOLE PER SRM 53-30-15-1A-1 FIG. 103 DETAIL D;[02] CORRECTED STATION 500-500A;[03] REMOVED FWD CARGO DOOR SURROUND AFT SHIELD IAW SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW SHIELD IAW SRM 51-40-05-0G-0. APPLIED TOPCOAT IAW AMM 51-21-73.;[04] INSTALLED FWD CARGO DOOR SURROUND AFT SHIELD IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A0080 SHEET 19;[05] CHANGED RII FROM NO TO YES;[06] C/W RII OF INSTALLATION OF NEW SHIELD REF SRM 51-40-02; AN APPLICATION OF TOPCOAT REF AMM 51-21-73
